# SDR AALA201902049009

- Difficulty date: January 31, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 55,265 hours, 22,628 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: DET0009
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY SMOKE DETECTOR CHIME WENT OFF. MAINTENANCE REPLACED LEFT AFT LAVATORY SMOKE DETECTOR PER AMM 26-14-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
